# SDR HEEA0014487

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Part number: 3881005
- Condition: Worn
- Location: Fuel Pump
- Part time: 1,480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP HAS EXCESSIVE DRIVE SHAFT SPLINE WEAR AND GEAR SPLINE WEAR.
